# SDR UIEA2024022900137

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,914 hours, 20,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3017683
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER HALF FUSELAGE, AFT EXTERIOR EMERGENCY LIGHTS INOP( LIGHT WAS REPLACED PER AMM 33-51-06-902-082. OPS CHK GOOD. )
